# SDR UALA2013032801998

- Difficulty date: March 28, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 64,405 hours, 23,820 cycles
- Engine: Iae V2527A5
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: SP431235
- Condition: Sheared
- Location: Galley Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN FWD GALLEY FEEDER "F" CIRCUIT BREAKER HEAD SHEARED OFF.  REMOVED & REPLACED MAIN FWD GALLEY FEEDER "F" CIRCUIT BREAKER PER ASM:24-56-01.  OPS CHECKED GOOD.
